[Bilateral femoral fractures due to bisphosphonate use].
Аннотация
The risk of an atypical femoral fracture increases with the use of bisphosphonates for longer than 5 years. The typical presentation of an atypical femoral fracture consists of a transverse subtrochanteric femoral fracture originating from the lateral cortex with a medial spike, occurring after minimal or no trauma. For patients presenting with a spontaneous femoral fracture who are using bisphosphonates, it is recommended to discontinue bisphosphonate use and to determine the future fracture risk. Imaging of the contralateral femur should always be performed in patients with an AFF. If radiological abnormalities are present, preventive surgical fixation of the contralateral side should be considered. During the first two years following an atypical femoral fracture, regular monitoring with radiographs of both femurs is advised to assess healing and detect potential new fractures.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.